Alert archive / Florida / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 76, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 28, 2004, 4:31 PM CDT for Holmes County, Jackson County, Florida; Geneva County, Houston County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2004, 4:31 PM CDT (21:31 UTC)
- Expired
- Jun 28, 2004, 5:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Geneva County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 9.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1563 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
334 WUUS52 KTAE 282131 SVRTLH ALC061-069-FLC059-063-282200- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 431 PM CDT MON JUN 28 2004 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTHEASTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA NORTHWESTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA EASTERN GENEVA COUNTY IN SOUTHEAST ALABAMA WESTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA * UNTIL 500 PM CDT * AT 431 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH DAMAGING WINDS 3 MILES NORTHWEST OF UNDERWOOD CROSSING...OR ABOUT 14 MILES NORTH OF BONIFAY...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FADETTE...BROWNTOWN BY 435 PM CDT... SLOCOMB...SOUTHERN JUNCTION BY 440 PM CDT... RAMBO...WICKSBURG BY 445 PM CDT... MALVERN BY 450 PM CDT... REHOBETH...TAYLOR BY 455 PM CDT... THE MAIN THREAT FROM THIS STORM IS DAMAGING WINDS. PEA SIZE HAIL IS ALSO POSSIBLE. LAT...LON 3111 8585 3081 8537 3122 8520 3125 8559 $$ 52-LANIER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:30 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jun 28, 1:30 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 230 PM EDT MON JUN 28 2004 .CURRENTLY...PARTLY TO MOSTLY SUNNY ACROSS LOCAL AREA. RADAR SHOWS THE LEADING EDGE OF AN AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO THE PANHANDLE WATERS AND ADJACENT COASTS AND SPREADING E/NE. TEMPS FROM 85-90...DEW POINTS MID 60S SE LA TO MID 70S PANHANDLE COAST. && .DISCUSSION...THE BIG PIX SHOWS RATHER STAGNANT LARGE SCALE PATTERN. RIDGING CENTERED ACROSS CNTRL FLA PENINSULA...RIDGING TEXAS NWD THRU ROCKIES INTO CANADA AND NRN STREAM TROUGH OVER GREAT LAKES AND NEW ENGLAND. TUTT LOWS NEAR BAHAMAS AND NE GULF. LATTER MOVING NE AND DAMPENING OUT. SHORT WAVE TROF LWR MISS VALLEY TO MOVE ACROSS NRN MISS/AL/GA INTO LATE NIGHT B4 EXITING EWD TO CAROLINA COAST LATE TOMORROW. SHORT WAVE SPREADING DIVERGENCE AHEAD OF IT AND KICKING OUT OUTFLOW BOUNDARIES MOVING SEWD. FRONTAL BOUNDARY TIDEWATER VA SWWD THRU SRN TEXAS SHUNTED EWD BY SHORT WAVE. CLOSER TO HOME...ABOVE SCENARIO PLACES LOCAL AREA IN WARM SECTOR AS ATTESTED BY HIGH DEW POINTS. HOWEVER SURFACE RIDGE JUST TO OUR S PLACES LOCAL AREA IN TYPE 9 NW STEERING FLOW AND WLY LO LEVEL FLOW. THIS REFLECTED IN 12Z TLH SOUNDING WITH REDUCED LO LEVEL MOISTURE AND INCREASING MID LEVEL DRYING. THIS SCENARIO HERALDS LATE START TO SUPPRESSED SEA BREEZE AS WITNESSED. CONCERN WITH APPROACHING SHORT WAVE...H5 WINDS INCREASE AND WITH H7 JET 30-40 KTS AND H5 COLD POOL -9...ENHANCED LO LEVEL SPEED SHEAR BEGINNING LATE AFTERNOON AND INTO NIGHT WHEN SHORT WAVE COMES CLOSEST. THUS ANY OUTFLOW BOUNDARIES GENERATED FROM N GA/ALA FRONT ENHANCED BY SHORT WAVE WILL CLASH WITH LATE FORMING SEA BREEZE TO GENERATE SHOWERS AND THUNDERSTORMS..SOME WHICH MAY BE STRONG TO SEVERE WITH STRAIGHT LINE WIND DAMAGE MAIN CONCERN WEL PAST SUNSET. NRN THIRD OF CWFA..CLOSEST TO SHORT WAVE BEST CHANCE OF ACTION. SPC PLACES THIS AREA IN SLIGHT RISK. WILL GO WITH 40 PCT THERE TONIGHT...30 PCT ELSEWHERE. ON TUESDAY..FRONT SHOULD DROP A LITTLE SOUTH AND SURFACE RIDGE LIFTS. STEERING FLOW BECOMES MORE SW TO TYPE 4/5. WITH FRONT SERVING AS FOCUS AND HIGHER PWATS...LOCALLY HEAVY RAIN BECOMES MAIN CONCERN RATHER THAN SEVERE WEATHER. LO-LIKELY POPS NRN THIRD CLOSEST TO FRONT AND HI SCT POPS ELSEWHERE. && .LONG TERM...RIDGE SHIFTS SWD WITH STEERING/LO LVL FLOW BECOMING SWLY SO CLIMO TYPE MID-SCT POPS FOR FORESEEABLE FUTURE. && .MARINE...GRADIENTS OVER WATER CONTINUE WEAK AS REFLECTED IN WINDS AND SEAS WHICH SHOULD REMAIN WELL BELOW SCEC CRITERIA THRU PERIOD. && .FIRE WX...HO HUM..AMPLE LOW LEVEL MOISTURE SO NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TLH 70 91 71 89/ 30 50 30 40 PFN 75 88 76 89/ 30 50 30 50 DHN 72 88 70 88/ 40 60 40 50 ABY 71 89 70 88/ 40 60 40 50 VLD 71 91 71 90/ 40 50 40 50 CTY 72 90 74 90/ 30 50 30 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && BLOCK .PREV DISCUSSION... 1030 AM EDT MON JUN 28 2004 SOUNDING DRIER TODAY THAN YESTERDAY...BUT MORE SVR WX STILL EXPECTED TODAY... A COMPLEX BREW OF FEATURES WILL COMBINE LATER THIS AFTN AND EVNG TO GENERATE PSBL DAMAGING WINDS IN MCS TSTMS.LATE THIS AFTERNOON AND EVENING. MOST OF SE AL...SW AND SC GA IN SLIGHT RISK TODAY. SEA BREEZE ACTIVITY OVER FL PHNDL EXPECTED TO INTERACT WITH AL/GA OUTFLOW BNDRYS LATER THIS EVNG MSTLY OVER N FL. .12Z SOUNDING...PW AT 1.34 INCH DRIER THAN YESTERDAY. CAPE 1859 THIS MORNING COMPARED TO 4181 YESTERDAY MORNING. MODIFIED LI AT -6.35. MID LEVEL WINDS WEST TO NORTHWEST. WETBULB 0 AT 11.5KFT. .SYNOPSIS...A WK FRNT XTNDS FROM VA ACROSS THE SOUTHERN APALACHIANS THROUGH N ARK INTO SW TXA. AN U/L S/W WILL PROPAGATE ALONG THE FRNT DURING THE DAY RCHNG THE MID ATL BY EVNG. FRNT WILL REMAIN N OF OUR AREA...HOWEVER U/L S/W WILL GENERATE STRONG MID LEVEL WESTERLY WINDS OVER AL AND SW/SC GA. THIS IN COMBINATION WITH A COLD -8C POOL OF AIR AT 500 MB AND RR QUADRANT POSITION OF UL JET OVER S GA WILL GENERATE STG CONVECTION AND PSBL WET MICROBURSTS AND ASSOC DAMAGING WINDS. STRONGEST ACTIVITY WILL BE ACROSS SE AL AND SW SC GA EVENING HUORS WHEN SHORT WAVE CLOSEST AND PROPOGATING OUTFLOWS INTERACT WITH LATE STARTING SEA BREEZE. WITH 30-35 KT H7 JET CLOSE TO NW THIRD OF CWFA THIS AFTERNOON PLUS H5 COLD POOL...WIND DAMAGE (MICROBURSTS) GOOD BET AND THIS CONTS TO BE HIGHLIGHTED IN ZFP. FURTHER SOUTH...A WEAK SURFACE RIDGE OVER NORTH CENTRAL FL GENERATING W TO WNW FLOW PATTERN AND TYPE 9 SEABREEZE DAY. AN UL TUTT OVER NE GMEX WITH EMBEDDED UL LOW MOVING TO NE TOWARDS FLA BIG BEND WILL INCREASE UL DIVERGENCE TODAY AND TONIGHT. WITH TYPE 9 SEABREEZE...EXPECTING LATE START TO SEABREEZE CONVECTION AND SEABREEZE WILL BE SLOW TO MOVE INLAND. LATE ARRIVAL OF OUTFLOW BOUNDARIES FROM NORTH COLLIDING WITH LATE SEABREEZE IN CONJUCTION WITH ENHANCED VERTICAL MOTION WITH TUTT...WILL INCREASE THE CHANCES OF SVR WX OVER N FL THIS EVNG. LANIER/BLOCK .PREVIOUS... 105 AM EDT MON JUN 28 2004 .SYNOPSIS...MUCH OF THE EVENING CONVECTION HAS WOUND DOWN ACROSS THE CWA EARLY THIS MORNING...WITH ONE AREA OF THUNDERSTORMS HANGING ON OVER SOUTHERN DIXIE COUNTY. OTHERWISE...MID AND HIGH CLOUDINESS ASSOCIATED WITH THE EARLIER STORMS CONTINUES TO DECREASE...SO WILL NEED TO MONITOR FOR AREAS OF LOW CLOUD AND FOG DEVELOPMENT OVERNIGHT. OVER THE COASTAL WATERS...WINDS HAVE TEMPORARILY SWUNG AROUND TO THE NE...BUT REMAIN VERY LIGHT. && .SHORT TERM...WE STILL HAVE A FAIRLY COMPLEX UPPER LEVEL PATTERN OVER THE REGION...WHICH CONTINUES TO SHOW SUBTLE CHANGES RUN TO RUN OVER THE NEXT FEW DAYS. EARLIER...IT APPEARED AS THOUGH THE UPPER LEVEL RIDGE WAS GOING TO HEAD WESTWARD ACROSS THE GULF THEN BUILD OVER TX...ALLOWING THE LONG WAVE TROF TO DOMINATE OVER THE SE THROUGH THE END OF THE WEEK. NOW...THIS RIDGE IS EXPECTED TO PUT ON THE BRAKES OVER THE W GULF...THEN REINFORCE ITSELF EASTWARD AS IT SPLITS INTO TWO CENTERS. THIS WILL LIKELY KEEP THE TROF AXIS FURTHER N...WITH ITS CLOSEST SE APPROACH...AND THUS HIGHEST POPS...EXPECTED TODAY AND TUESDAY...BEFORE A RETURN TO MORE PURE SEA BREEZE CONVECTION FOR THE MID TO END OF THE WEEK. HOWEVER...ANY SLIGHT VARIATIONS IN THIS PATTERN COULD RESULT IN MUCH MORE SIGNIFICANT SHORTWAVE ACTIVITY OVER THE REGION...SO WILL CONTINUE TO MONITOR CLOSELY. AT LOWER LEVELS...A WEAK RIDGE OF HIGH PRESSURE CENTERED JUST S OF THE REGION TODAY WILL PLAY HAVOC WITH THE MEAN 1000-700 MB FLOW...WITH MOST DIRECTIONS OF THE COMPASS BEING WELL REPRESENTED. OVER LAND HOWEVER...A MEAN W-NW WIND AT 10 TO 15 KNOTS WILL BE MOST REPRESENTATIVE...SO WILL FCST A TYPE 9 DAY. THIS DAY IS TYPIFIED BY A LATER START TO THE CONVECTION DUE TO THE SEA BREEZE BEING HELD INLAND FOR A LONGER TIME, BUT ALSO POTENTIALLY STRONGER STRONGER DUE TO THE ENHANCED UPWARD VERTICAL MOTIONS PRODUCED BY THE OPPOSING SYNOPTIC AND SEA BREEZE FLOWS. IN ADDITION...A DECENT SHORTWAVE TO THE NW WILL MAKE A RUN AT OUR N ZONES LATE TODAY...AND AT THE VERY LEAST...WILL PRODUCE SOME SE PROPAGATING OUTFLOW BOUNDARIES WHICH MAY MERGE WITH THE SEA BREEZE STORMS. ON TUESDAY...EXPECT A RETURN TO A MORE SW COMPONENT TO THE MEAN WIND...WHICH SHOULD RESULT IN HIGHER POPS...BUT SLIGHTLY WEAKER CONVECTION. .LONG TERM...AS MENTIONED ABOVE...MUCH WILL DEPEND ON THE ULTIMATE EVOLUTION OF THE UPPER LEVEL PATTERN...BUT CURRENT FCST WITH GENIALLY 40 PERCENT POPS LOOKS GOOD AT THIS TIME. && .MARINE...NO HIGHLIGHTS...AS THE DIURNAL SEA/LAND BREEZE CIRCULATIONS WILL CONTINUE TO DOMINATE THE FLOW. && .FIRE WEATHER...NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TLH 94 71 92 72 / 40 30 50 30 PFN 90 76 89 75 / 40 30 50 30 DHN 89 73 89 73 / 50 30 60 30 ABY 92 72 90 72 / 50 30 60 30 VLD 93 72 92 71 / 40 30 50 30 CTY 92 73 91 72 / 40 30 50 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && GOULD
Hazardous weather outlook, Jun 28, 5:00 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 600 AM EDT MON JUN 28 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-291000- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 600 AM EDT MON JUN 28 2004 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE... AN UPPER LEVEL DISTURBANCE OVER NORTHERN LOUISIANA WILL MOVE EAST TODAY...TO A POSITION JUST NORTH OF OUR AREA BY LATE THIS AFTERNOON. THIS DISTURBANCE WILL COMBINE WITH AN ACTIVE SEA BREEZE TO PRODUCE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS OVER THE REGION. WITH PLENTY OF MOISTURE AND INSTABILITY IN PLACE...SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS AS THE PRIMARY THREAT. FREQUENT LIGHTNING...LOCALLY HEAVY RAINFALL...AND POSSIBLY SOME SMALL HAIL...CAN ALSO BE EXPECETD. .DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY...INDEPENDENCE DAY)... AFTER A TROUGH OF LOW PRESSURE INCREASES THE SHOWER AND THUNDERSTORM ACTIVITY ON TUESDAY...A RETURN TO MORE TYPICAL SEA BREEZE SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING IS EXPECTED FOR THE REST OF THE PERIOD. EACH DAY...SOME OF THESE STORMS COULD BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING...AND TORRENTIAL DOWNPOURS. .SPOTTER CALL TO ACTION STATEMENT... SOME OF THESE STORMS MAY APPROACH SEVERE LIMITS...AND SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 17-GOULD
In the hours before
Special weather statement, Jun 28, 3:15 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 415 PM EDT MON JUN 28 2004 ALZ065-068-FLZ007-282115- COFFEE AL-GENEVA AL-INLAND WALTON FL- 415 PM EDT MON JUN 28 2004 AT 415 PM EDT (315 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM FROM NORTHERN WALTON COUNTY INTO SOUTHERN COVINGTON COUNTY...MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL AFFECT COFFEE AND GENEVA COUNTIES DURING THE NEXT HOUR. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY DOWN SMALL TREES AND BRANCHES...PEA SIZED HAIL...INTENSE CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MAJ
Special weather statement, Jun 28, 3:15 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TIMES NATIONAL WEATHER SERVICE TALLAHASSEE FL 415 PM EDT MON JUN 28 2004 ALZ065-068-FLZ007-282115- COFFEE AL-GENEVA AL-INLAND WALTON FL- 315 PM CDT MON JUN 28 2004 AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM FROM NORTHERN WALTON COUNTY INTO SOUTHERN COVINGTON COUNTY...MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL AFFECT COFFEE AND GENEVA COUNTIES DURING THE NEXT HOUR. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY DOWN SMALL TREES AND BRANCHES...PEA SIZED HAIL...INTENSE CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MAJ
Special weather statement, Jun 28, 3:32 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 432 PM EDT MON JUN 28 2004 FLZ034-282116- DIXIE FL- 432 PM EDT MON JUN 28 2004 AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHERN DIXIE COUNTY...JUST NORTHWEST OF CROSS CITY...MOVING NORTH AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH..PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MAJ
Local storm report, Jun 28, 4:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
504 PM EDT MON JUN 28 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 3 S BRADFORDVILLE 30.52N 84.22W
06/28/2004 LEON FL PUBLIC
A FEW LARGE TREES DOWN ON WOODBINE DRIVE.
0420 PM HAIL TALLAHASSEE 30.44N 84.28W
06/28/2004 0.50 INCH LEON FL PUBLIC
PEA TO MARBLE SIZE HAIL ON MYRICK STREET.
&&
MAJSpecial weather statement, Jun 28, 4:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 PM EDT MON JUN 28 2004 ALZ065>069-FLZ009-011-282215- COFFEE AL-DALE AL-GENEVA AL-HENRY AL-HOLMES FL-HOUSTON AL-JACKSON FL- 415 PM EDT MON JUN 28 2004 AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORM EXTENDING FROM ENTERPRISE ALABAMA TO JUST WEST OF MARIANNA FLORIDA...MOVING EAST NORTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...INTENSE CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MAJ
Special weather statement, Jun 28, 4:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 515 PM EDT MON JUN 28 2004 ALZ065>069-FLZ009-011-282215- COFFEE AL-DALE AL-GENEVA AL-HENRY AL-HOLMES FL-HOUSTON AL-JACKSON FL- 415 PM EDT MON JUN 28 2004 AT 415 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM ENTERPRISE ALABAMA TO JUST WEST OF MARIANNA FLORIDA...MOVING EAST NORTHEAST AT 20 MPH. THESE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WHICH MAY TOPPLE SMALL TREES AND BRANCHES...PEA SIZED HAIL...INTENSE CLOUD TO GROUND LIGHTNING...AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. MAJ
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:01 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 29 min |
| Jun 28, 3:34 PM CDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon | 26 min |
| Jun 28, 5:06 PM CDT | Severe Thunderstorm Warning | TAE | Houston | 24 min |
| Jun 28, 5:31 PM CDT | Severe Thunderstorm Warning | TAE | Henry, Houston | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2004Severe Thunderstorm Warnings in Alabama, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.